# SDR SWIA2020032649371

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PRESSURE FLOOR SUPPORT CLIP AT FS484, LBL36 IS CRACKED.   (C-CHECK) RO 3/25/2020    INSTALLED NEW PRESSURE FLOOR SUPPORT CLIP AT FS484, LBL36  REO.  SEE CONTINUATION CARD FOR DETAILS
